JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE) ›› 2011, Vol. 41 ›› Issue (1): 49-53.

• Articles • Previous Articles     Next Articles

Global disturbance rejection of a class of nonlinear systems with unknown external disturbances

JIANG Yuan1,2, LIU Shu-tang1*   

  1. 1. School of Control Science and Engineering, Shandong University, Jinan 250061, China;
    2. School of Information Engineering, Nanchang Hangkong University, Nanchang 330063, China
  • Received:2010-04-20 Online:2011-02-16 Published:2010-04-20

Abstract:

The global rejection problem for a class of nonlinear systems with unknown external disturbances was studied. The unknown external disturbances contain an unknown bounded disturbance and a class of nonharmonic periodic disturbance generated by a nonlinear exosystem. Based on the normalized parameter internal model, a new nonlinear internal model was designed by utilizing the state variable system and the external system structure. Based on the controller for the disturbancefree system, a state feedback controller was designed to ensure all the signals of the closedloop system were globally uniformly bounded. Simulation results showed the effectiveness of the proposed control algorithm.

Key words: non-harmonic periodic disturbances, global stability, Van der Pol oscillator,  disturbance rejection

[1] Liu Yun-Gang. Finite-time stabilization for a class of first-order nonlinear systems with unknown control direction [J]. JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE), 2009, 39(3): 37-46.
Viewed
Full text
224
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 224

  From Others local
  Times 4 220
  Rate 2% 98%

Abstract
809
Just accepted Online first Issue
0 0 809
  From Others local
  Times 808 1
  Rate 100% 0%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!